Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Bleeding after sex, taken Petogen injection. Why was I given Famynor pill?

Hai Dr. i tnx the opportunity. my query is on the 20/08/2012 i used PETOGEN FRESENIUS INJECTION from there i started bleeding very dark blood , sometimes i change pad 2 times some once, when i stop bleeding other day i had sex with my hub immediately i started bleeding. I went to a clinic on the 18 /09/2012 the nurses gave me famynor pill is every thing going on the right track, what the pill for now?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  1479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Jan 2016
Dear Friend,

Please try to understand the situation and the medicines.

PETOGEN FRESENIUS is medroxy progesterone preparation which is Progesterone Hormone. Famynor are birth control pills, combination of Oestrogen and Progesterone. These hormones stop the bleeding which is occurring from the uterine lining.

It seems you are having irregular and profuse bleeding irrespective of sex. This seems to be from the uteine lining. Progesterone would control it better than oestrogen+Progesterone. PETOGEN FRESENIUS was better medicine for this purpose.

If you are continuing to have bleeding in spite of progesterone, it is better you get the cause properly diagnosed. You may require study of the uterine lining through telescope and microscope, hormonal levels in the blood checked. This will not only clinch the diagnosis but will rule out certain alarming conditions like cancers.

Please report to your Gynaecologist for further management.
Answered: Thu, 20 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor